# SDR FDEA2020061091167

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 71,331 hours, 26,510 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C1990141
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE LATCH ASSY BROKEN. REMOVED AND REPLACED R-1 DOOR EVACUATION SLIDE CATCH ASSY PER AMM 25-66-01-4 STEP 3.H1 (A).
